# SDR UPS08853603

- Difficulty date: October 3, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 894-W3-20 LT INBOARD FLAP UPPER SURFACE AT STA XW89 DOES NOT MEET CRITERIA OF APPENDIX H.  FLAP REPAIR MEETS CRITERIA TO BE IAW DC8 SRM 57-02-01-0 FIG 002Q.
